Homepage von Prof. Dr. Gerhard Knieper
Gerhard Knieper Prof. Dr. Gerhard Knieper

Ruhr-Universität Bochum
Fakultät für Mathematik
Lehrstuhl X (Analysis)
Gebäude NA, Etage 5, Raum 33
D-44780 Bochum

Telefon: +49-(0)234-32-22381 (22291)
Telefax: +49-(0)234-32-14357
E-mail: gerhard.knieper@rub.de

Liste der Veröffentlichungen

  1. G. Knieper
    Das Wachstum der Äquivalenzklassen geschlossener Geodätischer in kompakten Riemannschen Mannigfaltigkeiten
    Archiv der Mathematik 40 (1983), 559-568

  2. G. Knieper
    Mannigfaltigkeiten ohne konjugierte Punkte
    Bonn. Math. Schr. 168 (1986)

  3. G. Knieper, H. Weiss
    Regularity of entropy for geodesic flows
    Proc. of the AMS, Contemporary Mathematics 101 (1987), 191-196

  4. G. Knieper, H. Weiss
    Smoothness of measure theoretic entropy for Anosov flows
    CalTech, Technical Report 1988

  5. G. Knieper, H. Weiss
    Regularity of measure theoretic entropy for surfaces of negative curvature
    Invent. Math. 95 (1989), 579-589

  6. A. Katok, G. Knieper, M. Pollicott, H. Weiss
    Differentiability and analyticity of topological entropy for Anosov and geodesic flows
    Invent. Math. 98 (1989), 581-597

  7. A. Katok, G. Knieper, M. Pollicott, H. Weiss
    Differentiability of entropy for Anosov and geodesic flows
    Bull. Am. Math. Soc., New Ser. 22, 2 (1990), 285-293

  8. K. Burns, G. Knieper
    Rigidity of surfaces with no conjugate points
    J. Differ. Geom. 34, 3 (1991), 623-650

  9. A. Katok, G. Knieper, H. Weiss
    Formulas for the derivative and critical points of topological entropy for Anosov and geodesic flows
    Commun. Math. Phys. 138 (1991), 19-31

  10. G. Knieper
    Der geodätische Fluss einer Riemannschen Mannigfaltigkeit und die Entropie
    Geometrie und Physik, 15-24, de Gruyter (1993)

  11. G. Knieper, H. Weiss
    A surface with positive curvature and positive topological entropy
    J. Differ. Geom. 39, 2 (1994), 229-249

  12. G. Knieper
    Spherical means on compact Riemannian manifolds of negative curvature
    Diff. Geom. and Appl. 4, 4 (1994), 361-390

  13. G. Knieper
    Volume growth, entropy and the geodesic stretch
    Mathematical Research Letters 2, 1 (1995), 1-20

  14. G. Knieper
    A second derivative formula of the Liouville entropy at spaces of constant negative curvature
    Ergod. Th. & Dynam. Sys. 17, 5 (1997), 1131-1135

  15. G. Knieper
    On the asymptotic geometry of nonpositively curved manifolds
    GAFA 7 (1997), 755-782

  16. G. Knieper
    The uniqueness of the measure of maximal entropy for rank 1 manifolds
    Annals of Math. 148 (1998), 291-314

  17. G. Knieper
    Closed geodesics and the uniqueness of the maximal measure for rank 1 geodesic flows
    Proc. of Symposia in Pure Mathematics 69 (2001), 573-590

  18. G. Knieper
    Hyperbolic Dynamics and Riemannian Geometry
    Handbook of Dynamical Systems, 1A, 453-545, North-Holland, Amsterdam (2002)

  19. M. Coornaert, G. Knieper
    Growth of conjugacy classes in Gromov hyperbolic groups
    GAFA 12 (2002), 464-478

  20. G. Knieper, H. Weiss
    $C^\infty$ genericity of positive topological entropy for geodesic flows on $S^2$
    J. Differ. Geom. 62, 1 (2002), 127-142

  21. M. Coornaert, G. Knieper
    An upper bound for the growth of conjugacy classes in torsionfree word hyperbolic groups
    International Journal of Algebra and Computation 14, 3 (2004), 395-401
  22. G. Knieper
    The uniqueness of the maximal measure for geodesic flows on symmetric spaces of higher rank,
    Israel Journal of Mathematics 149 (2005), 171-183
  23. J. Heber, G. Knieper, H. M. Shah
      Asymptotically harmonic spaces in dimension 3
    Proceedings of the AMS 135 (2007), 845-849

  24. G. Knieper, N. Peyerimhoff
    Ergodic properties of isoparametric domains in spheres
    Journal of Modern Dynamics, 2, No. 2, (2008), 1-20

  25. A. Altland, P. Braun, F. Haake, S. Heusler, G. Knieper, S. Müller
    Near action-degenerate periodic-orbit bunches: a skeleton of chaos.
    Path integrals, 40-47, World Sci. Publ., Hackensack, NJ, 2008

  26. E. Glasmachers, G. Knieper
    Characterization of geodesic flows on $T^2$ with and without positive topological entropy
    GAFA, 20 (2010), 1259-1277

  27. G. Knieper
    New results on noncompact harmonic manifolds
    Commentarii Mathematici Helvetici, 87 (2012), 669-703

  28. E. Glasmachers, G. Knieper
    Minimal geodesic foliation on $T^2$ in case of vanishing topological entropy
    Journal of Topology and Analysis, 3 No. 4 (2011), 1-10

  29. G. Knieper, N. Peyerimhoff
    Noncompact harmonic manifolds
    Oberwolfach Preprints 2013-08

  30. E. Glasmachers, G. Knieper, C. Ogouyandjou, J. P. Schröder
    Topological entropy of minimal geodesics and volume growth on surfaces
    Journal of Modern Dynamics , 8 No. 1 (2014), 1-17

  31. G. Knieper, N. Peyerimhoff
    Harmonic functions on rank one asymptotically harmonic manifolds
    Journal of Geom. Analysis, 26 No. 2 (2016), 750-781

  32. G. Knieper, N. Peyerimhoff
    Geometric properties of rank one asymptotically harmonic manifolds
    Journal of Differential Geometry, 100, No. 3 (2015), 507-532

Aktualisiert: 15.03.2016